Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Limit distributions for sums of shrunken random variables

Seria
Rozprawy Matematyczne tom/nr w serii: 185 wydano: 1981
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS

Introduction....................................................................................................................................................................... 5

Chapter I. Distributions of sums or infinitesimal random variables

 § 1. Notations, definitions and preliminary facts.......................................................................................... 6
 § 2. Existence of limit distributions for sums of infinitesimal random variables........................................... 9

Chapter II. s-Self-decomposable distributions

 § 3. Statement of the problem......................................................................................................................... 15
 § 4. Norming sequences.......................................................................................................................................... 16
 § 5. s-Self-decomposable distributions................................................................................................................ 19
 § 6. An extreme point method.................................................................................................................................. 25
 § 7. A representation of characteristic functionals............................................................................................... 32

Chapter III. s-Stable and s-semi-stable distributions

 § 8. A characterization of s-stable distributions........................................................................................... 35
 § 9. A characterization of s-semi-stable distributions......................................................................................... 40

References....................................................................................................................................................................... 46
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 185
Liczba stron
46
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CLXXXV
Daty
wydano
1981
otrzymano
1977-11-29
Twórcy
Bibliografia
  • [1] P. Billingsley, Convergence of Probability Measures, New-York 1968.
  • [2] R. Jajte, On convergence of infinitely divisible distributions ill a Hilbert space, Colloq. Math. 19 (1968), pp. 327-332.
  • [3] Z. Jurek, A limit theorem for truncated random variables, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 23 (1975), pp. 911-916.
  • [4] Z. Jurek, Truncated semi-stable probability distributions, ibidem 25 (1977), pp. 73-78.
  • [5] K. Kuratowski, Topologie II, Warszawa-Wrocław 1950.
  • [6] K. R. Parthasarathy, Probability Measures on Metric Spaces, New York-London 1967.
  • [7] R. R. Phelps, Lectures on Choquet's Theorem, Princeton 1966.
  • [8] K. Urbanik, Levy's probability measures on Euclidean spaces, Studia Math. 44 (1972), pp. 119-148.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-261b71b5-cbdd-48c5-8701-20c122c9d984
Identyfikatory
ISBN
83-01-01121-1
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.